# SDR AALA20161122003

- Difficulty date: November 19, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 94,617 hours, 15,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 47317
- Condition: Faulty
- Location: Emergency Light
- Part time: 51,888 hours, 18,176 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY PATH LIGHTS INOPERATIVE FOR SEATS 32H THROUGH 41H.  REMOVED AND REPLACED CHARGER ASSEMBLY AND BATTERY ASSEMBLY AT M734 IAW AMM 33-60-98. REPAIRED SHORTED WIRES AT SEAT 32H. OPERATIONAL CHECK GOOD. REFERENCE AALA20161122004 AND AALA20161122005.
